您当前的位置:
首页 >
文章列表页 >
A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4
更新时间:2026-09-14
    • A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4

    • p阶围长为4的4正则的4色图
    • Issue 1, Pages: 24-26(1991)
    • Published:1991

    移动端阅览

  • 王建中, 宋文杰, 李小刚. A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4[J]. 1991, (1): 24-26. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

15

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4
A SUFFICIENT CONDITION FOR EXISTENCE OF (m, m, n)-GRAPHS
A NOTE ON GRUENBAUM CONJECTURE
THE ARC HAMILTONIAN ANTICYCLIC PROPERTY FOR BIPARTITE TOURNAMENTS
Design of Parallel Robot Experimental Platform Based on Reconfigurable Innovative Components

Related Author

柳林
张忠辅
白艳平

Related Institution

No data
0